Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, I would like to know something about the medications I have been using, I had a fever and I took Paracetamol. I have to say that I have felt some relief in a very short time, but I also started to feel some nausea. So, since I was obviously allergic to Paracetamol, I decided to switch to Aspirin. Can you tell me if Paracetamol allergy sufferers are also allergic to Aspirin?

Loading...

Well, they might be, but you have to know that those two medications come from two different drug groups. That also means that they have completely different mechanisms and therefore affect different structures in our organism. So, I think that you can switch safely to that med if Paracetamol is not good for you.
Reply

Loading...

you are not allergic to paracetamol. many people feel nausea after taking paracetamol as for some it is hard on the stomach. make sure you dont take it on an empty stomach if you are sensitive.
what you felt was not an allergic reaction as i myself am allergic to aspirin, and when i take it suffer from difficulty in breathing and get a rash and itchy eyes. these are the sign of an allergy.

to answer your question i am allergic to aspirin but can take paracetamol with no problem
Reply

Loading...

I also have breathing difficulties when I take paracetamol and ibrupofen but my doctor says they have never heard of anyone being allergic to these so doesn't believe me despite my being hospitalised three times after taking them.
Reply

Loading...

My doctor mis-diagnosed psoriasis for school sores. They present very differently so I didn't trust her professional judgement anymore. Swapped soon after. I seem to know more than the doctors I've been to lately (and I didn't even google anything, it was all common sense). I'm thankful I don't have to rely on doctors for more serious things or I'd be taking out a will.

Reply

Loading...

I am allergic to paracetamol, have to have a medical bracelet and everything... it can kill you if you are allergic.

Reply

Loading...

I am allergic to Asprin and Paracetamol I am struggling to find something for a headache I want to die. I have a medic alert bracelet because of it.
Reply

Loading...